Cult hero Heather Ashton only treated slightly over 300 people in 12 years

The following quote is taken from chapter one of her manual:

“For twelve years (1982-1994) I ran a Benzodiazepine Withdrawal Clinic for people wanting to come off their tranquillisers and sleeping pills. Much of what I know about this subject was taught to me by those brave and long-suffering men and women. By listening to the histories of over 300 ‘patients’ and by closely following their progress (week-by-week and sometimes day-by-day), I gradually learned what long-term benzodiazepine use and subsequent withdrawal entails.”

https://www.benzo.org.uk/manual/bzcha01.htm

Mother worries about chattering son’s violent fantasies

Non stop chattering
« on: October 17, 2018, 04:07:20 pm »

[Buddie]

This is my son’s account. I am posting this for advice.

Forgetting all the backstory here is current problem:

He talks incessantly all day long about how he needs to die and other obsessive issues. He regularly threatens physical violence to us and himself. Before you suggest hospitalization, we’ve already been down that road a number of times.

Is there some sort of way to stop the talking and threats? And I don’t mean with a drug or a hospital. These are withdrawal symptoms. He has been off Ativan for 55 days now.

Benzo Buddies members feel worse after long drug tapers

5 years off
« on: October 10, 2018, 07:52:30 pm »

[Buddie]

I will be five years off everything December 4. It is very disheartening to be this far out and have so many symptoms. I’ve been in a wave since the end of May of this year. The worst symptom that I have is air hunger, dizziness, anxiety, DADP as well. And just when I thought it was going to be OK my head has a tremor. Can anyone on this board relate to me this far out? And for those of you that are not as far off as I am please don’t think that my story is going to be your story. I’m Looking for support.

Re: 5 years off
« Reply #1 on: October 10, 2018, 09:18:15 pm »

[Buddie]

I have severe breathing, fatigue and mental problems now. How many windows a week were you having before this wave and have you taken any other meds or supplements during this time

Re: 5 years off
« Reply #2 on: October 10, 2018, 11:32:34 pm »

[Buddie]

Quote from: [Buddie] on October 10, 2018, 09:18:15 pm
I have severe breathing, fatigue and mental problems now. How many windows a week were you having before this wave and have you taken any other meds or supplements during this time

I was feeling good end of May n boom!! No new meds or supplements at all!!!

Woman wasting away to nothing in grip of insane Benzo Buddies taper regimen

Family is now concerned
« on: October 03, 2018, 02:41:01 pm »

[Buddie]

I’ve been battling Benzo discontinuation syndrome for almost 3 years now. No one but my husband has really ever taken me seriously… must be your original symptoms coming back.. Yada Yada.. well this year my body just started wasting more. I’ve lost weight all along but this year 25 pounds and now I look sick. Now I’m being worried about and being told to see specialists by my parents. I don’t want to see them worry but I don’t have the energy to go through all the testing for all the symptoms I have. I also don’t want to be put under for an upper and lower GI. Their badgering now makes me think it’s something else.. it’s getting in my head and now I think I have cancer.

Re: Family is now concerned
« Reply #1 on: October 04, 2018, 10:09:57 am »

[Buddie]

First let me say, I’m glad your husband understands, at least you have someone on your team. Let me akso say, I know it’s hard to get the testing, physically and mentally hard to do…but if you do it, both you and your family can get done relief. Either they treat a bigger problem or they find nothing. Either way it’s a win win situation.

May I ask, off subject, has the lamictal helped you?

Re: Family is now concerned
« Reply #2 on: October 04, 2018, 10:29:47 am »

[Buddie]

Quote from: [Buddie] on October 04, 2018, 10:09:57 am
First let me say, I’m glad your husband understands, at least you have someone on your team. Let me akso say, I know it’s hard to get the testing, physically and mentally hard to do…but if you do it, both you and your family can get done relief. Either they treat a bigger problem or they find nothing. Either way it’s a win win situation.

May I ask, off subject, has the lamictal helped you?

Hello, thanks for responding I did wind up making a appt. to get started with tests starting with blood work. I started the Lamictal the same time I started Klonopin in 2015. I’ve never increased my dose and don’t plan to but yes it did help me greatly at the time. I was having extreme rage and could not be a good parent. I was so hesitant but I had to and lucky for me I have absolutely no issues with it so far… now coming off might be a different story. What I do know is that I can miss a day of taking it and I don’t notice. I hear when I do decide to come off the anger will return but it’s the very last one I plan to remove.

Kook takes months to work up nerve to post at online Jonestown

My first post on this website after registering some months ago
« on: October 15, 2018, 12:35:13 pm »

[Buddie]

Dear All,

Finally I decided to write my introduction.

I did a cold turkey on June 21st 2018. I vividly remember that day.
Since then I’ve never touched benzos and throw away everything.

The reason for me going CT (which I absolutely discourage) is because, before quitting, I didn’t know what was making me feel the way I felt. Dr/dp, Insomnia, anxiety, almost run into panic attacks, chest pain, fatigue, headache, brain fog, depression, lethargy, and many more..
As soon as I realized that it was because of the benzo I was taking, I quit immediately.

Little did I know, that you should taper.

The benzo I was taking is called Lormatazepam (Minias – Italian brand). I was taking 7 drops (ca. 0.85mg) intermittently. I started to take them once a week, or once every 2 weeks – when I really couldn’t sleep. After 5 months at this pace, I started taking them almost all nights. In what were not even 2 weeks, I reached tolerance.

The 21st of October it will be exactly 4 months that I am benzo free. Even though I am not having all the symptoms that I was having the first 2 months, the struggle is still a lot.
I fell in severe depression, and my headache doesn’t want to leave me! Not even for a second. I still had dr/dp episodes, but not so strong as the first month. Sleep is coming and going in waves. I can see the improvements, but it feels like the road is still sooo long.

Wish me good luck!
Thanks for reading!

D.

Addict wastes five years listening to the nutcases at Benzo Buddies

5 years off
« on: October 10, 2018, 07:52:30 pm »

[Buddie]

I will be five years off everything December 4. It is very disheartening to be this far out and have so many symptoms. I’ve been in a wave since the end of May of this year. The worst symptom that I have is air hunger, dizziness, anxiety, DADP as well. And just when I thought it was going to be OK my head has a tremor. Can anyone on this board relate to me this far out? And for those of you that are not as far off as I am please don’t think that my story is going to be your story. I’m Looking for support.